# SDR ABXA050032

- Difficulty date: January 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 44,263 hours, 48,676 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 995819125
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON ANGLE, UPPER INTERIOR SURFACE OF PYLON, 3RD FROM FRONT SPAR.  REMOVED ANGLE, FABRICATED NEW ANGLE, REINSTALLED ANGLE IAW DC-9 SRM 51-30-2 AND 51-30-5.
